MAUDE Adverse Event Report: ARTHREX, INC. 10X 20MM BC IF SCRW, VENTED; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. 10X 20MM BC IF SCRW, VENTED; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number Ø10X 20MM BC IF SCRW, VENTED
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported during an acl meniscus repair the first implant deployed but did not stay implanted and came back out.It was replaced and the case was continued.Then when the ar-4020c-10 screw was implanted it broke on insertion.All was retrieved and it was replaced with an ar-4030c-10 and the case was completed with no further issues.The patient is fine to date.

Brand Name
10X 20MM BC IF SCRW, VENTED
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11599061
Report Number1220246-2021-02803
Device Sequence Number14373527
Product Code MAI
UDI-Device Identifier00888867276987
UDI-Public00888867276987
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K180662
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model NumberØ10X 20MM BC IF SCRW, VENTED
Device Catalogue NumberAR-4020C-10
Device Lot Number10660177
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2021
Initial Report FDA Received Date03/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1